It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-03-2007, 06:17 PM   #1
Senior Member
(male)
 
Join Date: Nov 2003
Location: Brooklyn, NY
Posts: 102
Christian73 HB User
Unhappy Anxiety increase in third week of increased Anti-D!

Hi All:

I'm wondering if any of you have experienced this. Three weeks ago I went to my Psychiatrist because I was concerned that my anti-D was no longer working as well as it had. I have OCD and anxiety, etc. He increased me from 150 to 225 mg of Effexor XR and as expected I have some side effects (headache, feeling like my eyes were bugging out) the first week then I seemed to start feeling better. However, the last 2-3 days I've been feeling much more anxious.

My understanding is that it can take 4 weeks or so for Effexor to really kick in. So I'm wondering if this has happened to anyone else and (though I realize other folks' mileage may vary) if it got better.


Thanks!
__________________
"Don't believe everything you think."

Bumper Sticker in my therapist's office

 
Sponsors Lightbulb
   
Old 08-04-2007, 03:59 AM   #2
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Re: Anxiety increase in third week of increased Anti-D!

Hi Christian,

I can tell you that I was on and anti-D for about 3 years,and at first
it seemed to help(so I thought)but,things got worse.It seemed to make
my social-anxiety so bad.Well,my doctor finally took me off the anti-D,
and for the first time put me on an anxiety drug(Ativan)and it has done
wonders for me,I am almost back to my old self.I am just guessing that
my GP that put me on the anti-D,didn't really realize that it was anxiety
and neither did I.It just happened to be that when a specialist for my
other illness put me on this Ativan it started to work overnight on my SA.
I told my neurologist and she even notcied a difference in me.She must
have realized it was anxiety I had and just did not say.When she put me
on the Ativan she said,(and maybe it was)it was for my other illness also.

So I think that if could really be just anxiety that you may have and not depression at all.
Just my opinion,I am not a doctor.If I were you I would talk to my Dr.
about it. Good-luck!! Sherri

Last edited by Sherri5186; 08-04-2007 at 04:01 AM.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!